advertisement
Question
Posted by: ????? | 2008/01/02

Beneuktheid

Ek wil net weet hoekom ek so beneuk voel as ek enige verslankings middels gebruik?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo ????
Dalk oor jou bloedsuiker te laag val! Sommige middels is ook stimulante en mens slaap dan baie sleg of te lig. Los dit liewer uit en volg 'n gesonde dieet - kyk in die nuwe Huisgenoot POLS is 'n oulike artikel oor gewigsverlies?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement